MAUDE Adverse Event Report: STRYKER GMBH SCREWDRIVER BIT T15, AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH SCREWDRIVER BIT T15, AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 705015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device discarded by the hospital.
 
Event or Problem Description
As reported: "screw breakage in axsos 3 distal medial plate described by customer as cold welding.Proximal locking screw measured too long, when going to change the screw out the screw head broke.The locking tower was used correctly, the torque wrench was used to tighten the screw initially.Initial removal was attempted on hand screwdriver.A broken screw removal set was used to remove the broken screw from the lateral side, to do this a burr was used to remove a portion of a fibula plate which had been placed in the same operation.2 screw driver shafts were broken in the procedure.".

Brand Name
SCREWDRIVER BIT T15, AO FITTING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11577487
Report Number0008031020-2021-00109
Device Sequence Number3521323
Product Code LXH
UDI-Device Identifier07613327091649
UDI-Public07613327091649
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number705015
Device Catalogue Number705015
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1